Alert archive / California / Winter Storm Warnings in 2006
Winter Storm Warning 13, NWS Hanford, CA
NWS Hanford, CA issued this winter storm warning at Dec 9, 2006, 2:04 PM PST. It took effect at Dec 9, 2006, 6:00 PM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2006, 2:04 PM PST (22:04 UTC)
- In effect from
- Dec 9, 2006, 6:00 PM PST
- Expired
- Dec 10, 2006, 3:35 AM PST
- In force
- 10 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KHNX 092207 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 204 PM PST SAT DEC 9 2006 CAZ096-100615- /O.UPG.KHNX.SN.Y.0013.061210T0200Z-061211T0200Z/ /O.UPG.KHNX.SN.Y.9999.061210T0200Z-061211T0200Z/ /O.NEW.KHNX.WS.W.0013.061210T0200Z-061211T0200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 204 PM PST SAT DEC 9 2006 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST SUNDAY... ...SNOW ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM WARNING FOR THE SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST SUNDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL DEVELOP OVER THE SIERRA THIS EVENING AS THE NEXT PACIFIC STORM SYSTEM MOVES ONSHORE. THE SNOW WILL BECOME HEAVY AT TIMES ...WITH SNOW LEVELS STARTING OUT AT AROUND 7500 FEET THIS EVENING AND LOWERING TO AROUND 4500 FEET SUNDAY MORNING. SNOW ACCUMULATIONS OF 15 TO 20 INCHES WILL BE COMMON AT ELEVATIONS ABOVE 6000 FEET AND LOCAL AMOUNTS UP TO 2 FEET ARE POSSIBLE OVER HIGHER TERRAIN. IN ADDITION TO THE HEAVY SNOW...WEST WINDS IN THE 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH ARE LIKELY OVER THE RIDGES AND WIND PRONE AREAS. THE SNOW WILL TAPER TO SCATTERED SNOW SHOWERS BY LATE SUNDAY AFTERNOON. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... AND WIND ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ097-100615- /O.NEW.KHNX.SN.Y.10000.061210T0200Z-061211T0200Z/ TULARE COUNTY MOUNTAINS- 204 PM PST SAT DEC 9 2006 ...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A SNOW ADVISORY FOR THE TULARE COUNTY MOUNTAIN SECTION OF THE SOUTHERN SIERRA NEVADA...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST SUNDAY. SNOW WILL DEVELOP OVER THE SIERRA DURING THE EVENING AND SPREAD SOUTHEAST AS THE NEXT PACIFIC STORM SYSTEM MOVES ONSHORE. THE SNOW WILL BECOME HEAVY AT TIMES AFTER MIDNIGHT ...WITH SNOW LEVELS STARTING OUT AT AROUND 8000 FEET THIS EVENING AND LOWERING TO AROUND 4500 FEET SUNDAY MORNING. SNOW ACCUMULATIONS OF 7 TO 10 INCHES WILL BE COMMON AT ELEVATIONS ABOVE 6000 FEET AND LOCAL AMOUNTS OVER ONE FOOT ARE POSSIBLE OVER OVER HIGHER TERRAIN. IN ADDITION TO THE SNOW...WEST WINDS IN THE 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH ARE LIKELY OVER THE RIDGES AND WIND PRONE AREAS. THIS WILL BE THE FIRST SIGNIFICANT SNOWFALL OF THE SEASON FOR MANY LOCATIONS. THE SNOW WILL TAPER TO SCATTERED SNOW SHOWERS BY LATE SUNDAY AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ DUDLEY
3 follow-up statements
000 WWUS46 KHNX 092247 CCB WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 204 PM PST SAT DEC 9 2006 CAZ096-100615- /O.UPG.KHNX.SN.Y.0013.061210T0200Z-061211T0200Z/ /O.NEW.KHNX.WS.W.0013.061210T0200Z-061211T0200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 204 PM PST SAT DEC 9 2006 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST SUNDAY... ...SNOW ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM WARNING FOR THE SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST SUNDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL DEVELOP OVER THE SIERRA THIS EVENING AS THE NEXT PACIFIC STORM SYSTEM MOVES ONSHORE. THE SNOW WILL BECOME HEAVY AT TIMES WITH SNOW LEVELS STARTING OUT AT AROUND 7500 FEET THIS EVENING AND LOWERING TO AROUND 4500 FEET SUNDAY MORNING. SNOW ACCUMULATIONS OF 15 TO 20 INCHES WILL BE COMMON AT ELEVATIONS ABOVE 6000 FEET AND LOCAL AMOUNTS UP TO 2 FEET ARE POSSIBLE OVER HIGHER TERRAIN. IN ADDITION TO THE HEAVY SNOW...WEST WINDS IN THE 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH ARE LIKELY OVER THE RIDGES AND WIND PRONE AREAS. THE SNOW WILL TAPER TO SCATTERED SNOW SHOWERS BY LATE SUNDAY AFTERNOON. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... AND WIND ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ097-100615- /O.NEW.KHNX.SN.Y.0014.061210T0200Z-061211T0200Z/ TULARE COUNTY MOUNTAINS- 204 PM PST SAT DEC 9 2006 ...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A SNOW ADVISORY FOR THE TULARE COUNTY MOUNTAIN SECTION OF THE SOUTHERN SIERRA NEVADA...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST SUNDAY. SNOW WILL DEVELOP OVER THE SIERRA DURING THE EVENING AND SPREAD SOUTHEAST AS THE NEXT PACIFIC STORM SYSTEM MOVES ONSHORE. THE SNOW WILL BECOME HEAVY AT TIMES AFTER MIDNIGHT ...WITH SNOW LEVELS STARTING OUT AT AROUND 8000 FEET THIS EVENING AND LOWERING TO AROUND 4500 FEET SUNDAY MORNING. SNOW ACCUMULATIONS OF 7 TO 10 INCHES WILL BE COMMON AT ELEVATIONS ABOVE 6000 FEET AND LOCAL AMOUNTS OVER ONE FOOT ARE POSSIBLE OVER OVER HIGHER TERRAIN. IN ADDITION TO THE SNOW...WEST WINDS IN THE 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH ARE LIKELY OVER THE RIDGES AND WIND PRONE AREAS. THIS WILL BE THE FIRST SIGNIFICANT SNOWFALL OF THE SEASON FOR MANY LOCATIONS. THE SNOW WILL TAPER TO SCATTERED SNOW SHOWERS BY LATE SUNDAY AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ DUDLEY
000 WWUS46 KHNX 100518 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 917 PM PST SAT DEC 9 2006 CAZ096-101330- /O.CON.KHNX.WS.W.0013.000000T0000Z-061211T0200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 917 PM PST SAT DEC 9 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON... THE WINTER STORM WARNING FOR THE SOUTHERN SIERRA NEVADA...FROM YOSEMITE TO KINGS CANYON...REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY. SNOW HAS DEVELOPED OVER THE SOUTHERN SIERRA NEVADA THIS EVENING AS THE LATEST PACIFIC STORM SYSTEM MOVES ONSHORE. THE SNOW WILL BECOME HEAVY AT TIMES WITH SNOW LEVELS STARTING OUT AT AROUND 7500 FEET THIS EVENING AND LOWERING TO AROUND 4500 FEET SUNDAY MORNING. SNOW ACCUMULATIONS OF 15 TO 20 INCHES WILL BE COMMON AT ELEVATIONS ABOVE 6000 FEET AND LOCAL AMOUNTS UP TO 2 FEET ARE POSSIBLE OVER HIGHER TERRAIN. IN ADDITION TO THE HEAVY SNOW...WEST WINDS IN THE 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH ARE LIKELY OVER THE RIDGES AND WIND PRONE AREAS. THE SNOW WILL TAPER TO SCATTERED SNOW SHOWERS BY LATE SUNDAY AFTERNOON. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ097-101330- /O.CON.KHNX.SN.Y.0014.000000T0000Z-061211T0200Z/ TULARE COUNTY MOUNTAINS- 917 PM PST SAT DEC 9 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY FOR THE TULARE COUNTY MOUNTAINS... THE SNOW ADVISORY FOR THE TULARE COUNTY MOUNTAINS REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY. SNOW HAS DEVELOP OVER THE SOUTHERN SIERRA NEVADA THIS EVENING AND WILL SPREAD SOUTHEAST INTO THE TULARE COUNTY MOUNTAINS OVERNIGHT. THE SNOW WILL BECOME HEAVY AT TIMES AFTER MIDNIGHT ...WITH SNOW LEVELS STARTING OUT AT AROUND 8000 FEET THIS EVENING AND LOWERING TO AROUND 4500 FEET SUNDAY MORNING. SNOW ACCUMULATIONS OF 7 TO 10 INCHES WILL BE COMMON AT ELEVATIONS ABOVE 6000 FEET AND LOCAL AMOUNTS OVER ONE FOOT ARE POSSIBLE OVER OVER HIGHER TERRAIN. IN ADDITION TO THE SNOW...WEST WINDS IN THE 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH ARE LIKELY OVER THE RIDGES AND WIND PRONE AREAS. THIS WILL BE THE FIRST SIGNIFICANT SNOWFALL OF THE SEASON FOR MANY LOCATIONS. THE SNOW WILL TAPER TO SCATTERED SNOW SHOWERS BY LATE SUNDAY AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION ON THIS WINTER WEATHER EVENT. WWW.WEATHER.GOV/HANFORD SANGER
000 WWUS46 KHNX 101135 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 335 AM PST SUN DEC 10 2006 CAZ096-101245- /O.CAN.KHNX.WS.W.0013.000000T0000Z-061211T0200Z/ /O.CAN.KHNX.SN.Y.9999.000000T0000Z-061211T0200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 335 AM PST SUN DEC 10 2006 ...WINTER STORM WARNING IS CANCELLED... ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WINTER STORM WARNING FROM YOSEMITE PARK TO KINGS CANYON. THE STORM THAT PROMPTED THE WINTER STORM WARNING MOVED THROUGH RAPIDLY OVERNIGHT. WHILE THERE WILL STILL BE SNOW SHOWERS THROUGHOUT THE DAY...ADDITIONAL ACCUMULATIONS WILL ONLY BE FROM 3 TO 5 INCHES. THUS THE WINTER STORM WARNING IS CANCELED. $$ CAZ097-101245- /O.CAN.KHNX.SN.Y.0014.000000T0000Z-061211T0200Z/ TULARE COUNTY MOUNTAINS- 335 AM PST SUN DEC 10 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE SNOW ADVISORY FOR THE TULARE COUNTY MOUNTAINS. WIDESPREAD SNOW IS NO LONGER EXPECTED. HOWEVER...LINGERING SHOWERS TODAY COULD STILL PRODUCE LOCALIZED AMOUNTS OF 3 OR 4 INCHES. $$ BINGHAM
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this winter storm warning went out at Dec 9, 8:52 AM PST, 5 hours 12 minutes earlier.
Area forecast discussion, Dec 9, 8:52 AM PST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HANFORD CA 852 AM PST SAT DEC 9 2006 .UPDATE...UPDATES THIS MORNING TO BETTER TREND PRECIPITATION AND CLOUDS. RADAR SHOWS ALL SHOWER ACTIVITY HAS COME TO OVER THE FORECAST AREA. SATELLITE IMAGERY INDICATES QUITE A BIT OF SUNSHINE ALSO THIS MORNING WITH THE NEXT CLOUD SHIELD STILL LOCATED WELL TO THE WEST. DONT EXPECT MUCH THREAT OF PRECIPITATION UNTIL LATER THIS AFTERNOON WITH THE ARRIVAL OF THE NEXT BAROCLINIC ZONE. FORECAST MODELS INDICATE THE BEST CHANCE OF RAIN AND SNOW WILL OCCUR THIS EVENING OVER THE NORTH AND AFTER MIDNIGHT IN KERN COUNTY. IT LOOKS LIKE ANOTHER SHOT OF PRECIPITATION IS LIKELY OVER PARTS OF THE AREA IN A WARM OVERRUNNING SCENARIO. CURRENT FORECAST SEEMINGLY HAS THE TRENDS IN HAND. && .PREV DISCUSSION... /ISSUED 400 AM PST SAT DEC 9 2006/ SHORT TERM...FOR TODAY THROUGH MONDAY... FIRST UPPER LEVEL SHORTWAVE TROF HAS MOVED OFF TO THE NORTHEAST THIS MORNING. HOWEVER...STILL SOME LINGERING PRECIP...MAINLY IN THE SRN SIERRA NORTH OF KINGS CANYON. HAVE BACKED OFF POPS QUITE A BIT TODAY MOST AREAS AS WE WILL BE IN BETWEEN SYSTEMS. WHILE MTN TEMPS ARE DOWN BEHIND THE SHORTWAVE...VALLEY TEMPS REMAIN FAIRLY MILD...AND HAVE RAISED MAX TEMPS TODAY FROM PREVIOUS FCST...THOUGH NOTHING LIKE YESTERDAYS RECORD WARMTH. NEXT SYS IS APPROACHING 130W AND WILL BE STRONGER THAN THIS PAST SYS. EXPECT ARRIVAL TIME OF PRECIP EARLY THIS EVE WITH PRECIP LIKELY ALL BUT DESERT LOCALES. SNOW LEVELS IN THE MTNS WILL FALL TO ABOUT 5000-5500 FEET BY SUN MORNING...THEN NEAR 4000 FEET SUN EVE WHEN PRECIP TAPERS OFF AND ENDS BY MIDNIGHT. SNOW AMOUNTS TONITE AND SUN WILL RANGE FROM 10-16 INCHES NORTH OF KINGS CANYON AND HAVE ISSUED SNOW ADVISORY YOSEMITE ZONE. LESSER AMOUNTS WILL FALL FROM TULARE COUNTY SOUTH. STILL COULD SOME SOME SNOW ON THE GRAPEVINE SUN...ESPECIALLY LATER IN THE DAY. ON MON...SHORTWAVE RIDGE MOVES IN WITH DECREASING CLOUDS...THOUGH STILL EXPECT QUITE A BIT OF LOW CLOUDS TO PILE UP EAST SIDE AND SOUTH END OF THE VALLEY INTO THE TEHACHAPIS. LONG TERM...MONDAY NIGHT THROUGH FRIDAY...MEDIUM RANGE MODELS STILL PROGGING AN UPPER RIDGE TO BUILD BRIEFLY BEHIND THE DEPARTING STORM SYSTEM AT THE START OF THE PERIOD...BRINGING WARMER AND DRIER CONDITIONS TO THE DISTRICT. YET...SOME FOG MAY LIKELY DEVELOP IN THE SAN JOAQUIN VALLEY FROM THE INPUT OF MOISTURE FROM THE STORM SYSTEM DURING THE SHORT TERM. MODELS THEN PROG ANOTHER IMPULSE TO ENTER THE AREA NEAR TUESDAY NIGHT...WHICH LOOKS TO REMAIN MAINLY NORTH OF THE DISTRICT WITH ONLY A SLIGHT POTENTIAL OF RECEIVING PRECIP ACROSS THE EXTREME NORTHERN PORTIONS OF THE CWFA. HOWEVER...WILL LEAVE THE PERIOD DRY FOR NOW AND WAIT UNTIL MODELS ARE IN BETTER AGREEMENT WITH THIS SYSTEM. BY WEDNESDAY...A RIDGE IS AGAIN PROGGED TO REBUILD ACROSS THE WEST BEFORE BEING FLATTENED BY ADDITIONAL PIECE OF ENERGY TIMED TO MOVE INTO THE PACIFIC NORTHWEST THURSDAY NIGHT. BEFORE THAN...FOG WILL A PROBLEM AS THE WEATHER SETTLES DOWN. BY FRIDAY ..THE FLOW BECOMES MORE ZONAL WITH BETTER DYNAMICS REMAINING OVER NORTHERN CALIFORNIA. THIS AGAIN WILL LEAD TO PRECIPITATION EXPECTED TO REMAIN GENERALLY NORTH OF THE DISTRICT ON FRIDAY. WITH BOTH STORM SYSTEMS...NCEP/NOGAPS ENSEMBLES KEEP THE HIGHER PROBABILITY OF PRECIP NORTH OF THE DISTRICT WHICH LEADS TO KEEPING THE DISTRICT DRY DURING THE PERIOD. WHILE A CHANGE IN AIRMASS...TO A MORE MARITIME ONE...WILL RAISE THE DIURNAL TEMPERATURES CURVES...WILL SEE LITTLE FLUCTUATIONS IN DAILY TEMPERATURES DURING THE LONG TERM. AVIATION...WIDESPREAD VFR CONDITIONS PREVAILING OVER INTERIOR CENTRAL CALIFORNIA WILL GIVE WAY TO AREAS OF MVFR IN LIGHT RAIN SPREADING SOUTHEAST ACROSS THE AREA...REMAINING MAINLY NORTH OF KERN COUNTY. FOR SPECIFIC DETAILS...PLEASE REFER TO THE TAFS FOR KMCE...KFAT AND KBFL AND TWEBS FOR ROUTES 421 AND 423. & .HNX WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY FROM 6 PM THIS EVENING TO 6 PM PST SUNDAY FOR CAZ096. && DUDLEY/BINGHAM/MOLINA
Hazardous weather outlook, Dec 9, 5:15 AM PST, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HANFORD CA 515 AM PST SAT DEC 9 2006 CAZ096-101315- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 515 AM PST SAT DEC 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. A STORM IS EXPECTED TO PUSH THROUGH CENTRAL CALIFORNIA TONIGHT AND SUNDAY. THIS STORM WILL PRODUCE SIGNIFICANT PRECIPITATION ACROSS THE SOTHERN SIERRA NEVADA. .DAY ONE...TODAY AND TONIGHT A SNOW ADVISORY IS IN EFFECT FROM 6 PM PST THIS EVENING TO 6 PM PST SUNDAY. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE ISSUED BY THE NATIONAL WEATHER SERVICE IN HANFORD /WWUS46 KHNX/ FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE SNOW ADVISORY WILL REMAIN IN EFFECT THROUGH 6 PM PST SUNDAY .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE OFFICE. WEATHER.GOV/HANFORD JONES
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 4:15 AM PST | Snow Advisory | HNX | 11 hr | |
| Dec 9, 4:15 AM PST | Snow Advisory | HNX | 23 hr | |
| Dec 9, 2:04 PM PST | Snow Advisory | HNX | 28 hr | |
| Dec 9, 2:04 PM PST | Snow Advisory | HNX | 14 hr |
Nearby
Winter Storm Warnings in California, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.